MathSciNet Relay Station
MathSciNet bibliographic data
MR278605 (43 #4335) 73.65
Bauer, Louis; Reiss, Edward L.; Keller, Herbert B. Axisymmetric buckling of hollow spheres and hemispheres. Comm. Pure Appl. Math. 23 1970 529–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement